Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Did knee replacement surgery. Transferred blood. Cramping, bloody mucus when urinating. Is it serious?

I had a total knee replacement surgery done on 2/25/13. I had to have 2 bags of blood transfered into me plus a bag of iron since then I just haven't felt right and now I'm cramping and have bloody mucus coming from my vagina when I urinatI had a radical hysterectomy 10 yrs ago. What may be going on ? I'm very scared that it's serious and I may die before my time. In only 51!
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,

It might be very important to know exactly the origin of this mucus. A physician examination is required first to confirm its actually mucus or something else, and secondly to identify the actual source of the mucus. This discharge could be of vaginal origin or from urinary origin. Evaluation maroscopically its features, direct microscopic exams, cultures and sensitivity testing, histopathological analysis coupled with a scrupulous clinical review should be sufficient to orient diagnosis and make an appropriate treatment and follow up plan.

Booking an appointment with your gynecologist to me is the best option. Thanks and kind regards.

Bain LE, MD.
Answered: Sat, 22 Jun 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
You had Radical hysterectomy 10 years back and Total knee joint Replacement few months back. Now you have bloody mucus from the vagina while urinating.
Don't you have any vaginal discharge when you are not urinating?
Your present complaints need not have any connection with previous surgeries
It can be a UTI or vaginal infection or both.
You have to investigate your urine for UTI or vaginal smear for analysis.
Specific antibiotic, anti inflammatory, mild diuretic, vaginal douche or cream and medicines to arrest the bleeding will be useful.
Along with this if USG abdomen is done, the exact cause will be found out, then the treatment will be easy.
Mean while take plenty of water.
Best wishes
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor